# SDR 06FDEA04316

- Difficulty date: December 26, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Part number: ARB15786
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSION OF REPAIR PER EO 1-5100-7-50001A PT.1 FOUND FRAME CRACKED AT RIGHT I/B NR 1 SLAT AT STA XIS 185.453.  REMOVED AND REPLACED AS PER SRM   51-35-01 VOL.II AND SRM 51-33-01 VOL.II. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
